Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 217 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 


 
CASE REPORT Table of Contents   
Year : 2007  |  Volume : 18  |  Issue : 4  |  Page : 609-612
Post-Renal Transplant Hemolytic Uremic Syndrome following Combination Therapy with Tacrolimus and Everolimus


1 Sri Ramachandra Medical College and Research Institute, Chennai, India
2 Madras Medical Mission Hospital, Chennai, India

Correspondence Address:
Georgi Abraham
Department of Medicine, Sri Ramachandra Medical College and Research Institute, Chennai – 600116
India
Login to access the Email id


PMID: 17951952

Rights and Permissions

A 34-year old male renal transplant recipient developed thrombotic microangiopathy (Hemolytic Uremic Syndrome) in the early post-transplant period following combined immuno­suppressive therapy with tacrolimus and everolimus. The management consisted of discontinuation of tacrolimus and substitution with mycophenolate mofetil. His renal functions improved, the hematological abnormalities reversed and he continues to have good graft function one year later.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3546    
    Printed138    
    Emailed0    
    PDF Downloaded616    
    Comments [Add]    
    Cited by others 2    

Recommend this journal